MathSciNet Relay Station
MathSciNet bibliographic data
MR1902547 37C40 (37A35 37C20 37D20 37D30)
Bochi, Jairo; Viana, Marcelo Uniform (projective) hyperbolicity or no hyperbolicity: a dichotomy for generic conservative maps. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), no. 1, 113–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement